zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for a generalized vector quasivariational inequality. (English) Zbl 0869.49005
Authors’ abstract: “The paper deals with a generalization of a vector quasivariational inequality. An existence theorem for its solutions is established; it is based on a kind of minimax inequality, which is here established for continuous affine mappings and differs from previous results. Fan’s section theorem for set-valued mappings is extended. An application for an equilibrium problem of a network with vector-valued cost functions is given”.
MSC:
49J40Variational methods including variational inequalities
90C30Nonlinear programming
References:
[1]Giannessi, F.,Theorems of the Alternative, Quadratic Problems, and Complementarity Problems, Variational Inequalities and Complementarity Problems, Edited By R. W. Cottle, F. Giannessi, and J. L. Lions, John Wiley, Chichester, England, pp. 151–186, 1980.
[2]Chen, G. Y.,Existence of Solutions for a Vector Variational Inequality: An Extension of the Hartmann-Stampacchia Theorem, Journal of Optimization Theory and Applications, Vol. 74, pp. 445–456, 1992. · Zbl 0795.49010 · doi:10.1007/BF00940320
[3]Chen, G. Y., andYang, X. Q.,The Vector Complementarity Problem and Its Equivalence with the Weak Minimal Element in Ordered Spaces, Journal of Mathematical Analysis and Applications, Vol. 153, pp. 136–158, 1990. · Zbl 0719.90078 · doi:10.1016/0022-247X(90)90223-3
[4]Chen, G. Y.,A Generalized Section Theorem and a Minimax Inequality for a Vector-Valued Mapping, Optimization, Vol. 22, pp. 745–754, 1991. · Zbl 0761.47036 · doi:10.1080/02331939108843716
[5]Nieuwenhuis, J. W.,Some Minimax Theorems in Vector-Valued Functions, Journal of Optimization Theory and Applications, Vol. 40, pp. 463–475, 1983. · Zbl 0494.90073 · doi:10.1007/BF00933511
[6]Ferro, F.,A Minimax Theorem for Vector-Valued Functions, Part 1, Journal of Optimization Theory and Applications, Vol. 60, pp. 19–31, 1989. · Zbl 0631.90077 · doi:10.1007/BF00938796
[7]Ferro, F.,A Minimax Theorem for Vector-Valued Functions, Part 2, Journal of Optimization Theory and Applications, Vol. 68, pp. 35–48, 1991. · Zbl 0696.90061 · doi:10.1007/BF00939934
[8]Tanaka, T. Existence Theorems for Cone Saddle Points of Vector-Valued Functions in Infinite-Dimensional Spaces, Journal of Optimization Theory and Applications, Vol. 62, pp. 127–138, 1989. · Zbl 0652.49011 · doi:10.1007/BF00939633
[9]Chan, D., andPang, J. S.,The Generalized Quasivariational Inequality Problem, Mathematics of Operations Research, Vol. 7, pp. 211–222, 1982. · Zbl 0502.90080 · doi:10.1287/moor.7.2.211
[10]Aubin, J. P.,Applied Abstract Analysis, John Wiley and Sons, New York, New York, 1977.
[11]Knesev, H.,Sur un Theorème Fundamental de la Theorie des Jeux, Comptes Rendus de l’Academie des Sciences, Paris, Vol. 234, pp. 2418–2420, 1952.
[12]Jahn, J. Scalarization in Vector Optimization, Mathematical Programming, Vol. 29, pp. 203–218, 1984. · Zbl 0539.90093 · doi:10.1007/BF02592221
[13]Fan, F. A Generalization of Tychonoff’s Fixed-Point Theorem, Mathematische Annalen, Vol. 142, pp. 305–310, 1961. · Zbl 0093.36701 · doi:10.1007/BF01353421
[14]Penot, J. P., andSterna-Karwat, A.,Parametrized Multicriteria Optimization: Continuity and Closedness of Optimal Multifunctions, Journal of Mathematical Analysis and Applications Vol. 120, pp. 150–168, 1986. · Zbl 0626.90083 · doi:10.1016/0022-247X(86)90209-X
[15]Maugeri, A.,Convex Programming, Variational Inequalities, and Applications to the Traffic Equilibrium Problem, Applied Mathematics and Optimization, Vol. 16, pp. 169–185, 1987. · Zbl 0632.90055 · doi:10.1007/BF01442190
[16]De Luca, M., andMaugeri, A.,Quasivariational Inequalities and Applications to Equilibrium Problems with Elastic Demand, Nonsmooth Optimization and Related Topics, Edited by F. H. Clarke, V. F. Demyanov, and F. Giannessi, Plenum Press, New York, New York, 1989.